Advertisement

Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Integral representations of even positive-definite functions on nuclear spaces

This is a preview of subscription content, log in to check access.

Literature cited

  1. 1.

    O. V. Lopatka and I. I. Rudinskii, “The representation of even positive-definite bounded functions of an infinite number of variables,” Ukr. Mat. Zh.,34, No. 3, 378–380 (1982).

  2. 2.

    Yu. M. Berezanskii, Self-Adjoint Operators in Spaces of Functions of an Infinite Number of Variables [in Russian], Naukova Dumka, Kiev (1978).

  3. 3.

    A. A. Kalyuzhnyi, “On the integral representation of exponentially convex functions,” Ukr. Mat. Zh.,34, No. 3, 370–373 (1982).

  4. 4.

    Yu. M. Berezanskii, Expansions in Eigenfunctions of Selfadjoint Operators, Amer. Math. Soc. (1968).

  5. 5.

    Yu. M. Berezanskii, “Spectral representations of solutions of certain classes of functional and differential equations,” Dokl. Akad. Nauk Ukr. SSR, Ser. A, No. 7, 579–583 (1978).

Download references

Author information

Additional information

Translated from Ukrainskii Matematicheskii Zhurnal, Vol. 36, No. 4, pp. 522–524, July–August, 1984.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Rudinskii, I.I. Integral representations of even positive-definite functions on nuclear spaces. Ukr Math J 36, 429–431 (1984). https://doi.org/10.1007/BF01066570

Download citation

Keywords

  • Integral Representation
  • Nuclear Space